Publié le : 1992-05-14
Classification:
58G26,
32L05
@article{1104249977,
author = {Laederich, Stephane},
title = {$\overline \partial$-torsion for complex manifolds and the adiabatic limit},
journal = {Comm. Math. Phys.},
volume = {143},
number = {2},
year = {1992},
pages = { 91-102},
language = {en},
url = {http://dml.mathdoc.fr/item/1104249977}
}
Laederich, Stephane. $\overline \partial$-torsion for complex manifolds and the adiabatic limit. Comm. Math. Phys., Tome 143 (1992) no. 2, pp. 91-102. http://gdmltest.u-ga.fr/item/1104249977/